# SDR CALA2025040803620

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 56,049 hours, 20,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - LEFT HAND LOWER FUSELAGE AND LEFT AFT OF OVER WING EMERGENCY EXIT DOOR, EMERGENCY LIGHTS INOP REPERFORMED OPS CHK OF EMERGENCY LIGHTS AND NOW SAME EMERGENCY LIGHTS OPS CHK'S GOOD, REF MM 33-51-00, OK TO CONTINUE.
